MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYFIXED LEGACY SMART PACK; DENTAL IMPLANT ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYFIXED LEGACY SMART PACK; DENTAL IMPLANT ABUTMENT
Model Number 8035-64-30SK
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reports legacy dentistry smart packs were received opened and missing parts with writting on label.This was identified before use.There was no patient involvement.There have been no other reported events for this part and lot number.

Brand Name
SIMPLYFIXED LEGACY SMART PACK
Common Device Name
DENTAL IMPLANT ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7528214
Report Number3001617766-2018-00125
Device Sequence Number1696639
Product Code NHA
UDI-Device Identifier10841307117803
UDI-Public10841307117803
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number8035-64-30SK
Device Catalogue Number8035-64-30SK
Device Lot Number102808
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1